\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Relativistic pendulum and invariant curves

Abstract Related Papers Cited by
  • We apply KAM theory to the equation of the forced relativistic pendulum to prove that all the solutions have bounded momentum. Subsequently, we detect the existence of quasiperiodic solutions in a generalized sense. This is achieved using a modified version of the Aubry-Mather theory for compositions of twist maps.
    Mathematics Subject Classification: Primary: 70H08, 70K43; Secondary: 34C15, 37C55.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. M. Alonso and R. Ortega, Unbounded solutions of semilinear equations at resonance, Nonlinearity, 9 (1996), 1099-1111.doi: 10.1088/0951-7715/9/5/003.

    [2]

    C. Bereanu, P. Jebelean and J. Mawhin, Periodic solutions of pendulum-like perturbations of singular and bounded $\phi$-Laplacians, J. Dynam. Differential Equations, 22 (2010), 463-471.doi: 10.1007/s10884-010-9172-3.

    [3]

    C. Bereanu and P. J. Torres, Existence of at least two periodic solutions of the forced relativistic pendulum, Proc. Amer. Math. Soc., 140 (2012), 2713-2719.doi: 10.1090/S0002-9939-2011-11101-8.

    [4]

    H. Brezis and J. Mawhin, Periodic solutions of the forced relativistic pendulum, Differential Integral Equations, 23 (2010), 801-810.

    [5]

    J. Chu, J. Lei and M. Zhang, The stability of the equilibrium of a nonlinear planar system and application to the relativistic oscillator, J. Differential Equations, 247 (2009), 530-542.doi: 10.1016/j.jde.2008.11.013.

    [6]

    A. Fonda and R. Toader, Periodic solutions of pendulum-like Hamiltonian systems in the plane, Adv. Nonlinear Stud., 12 (2012), 395-408.

    [7]

    M. Herman, Sur Les Courbes Invariantes Par Les Difféomorphismes de L'anneau, Vol. 1, vol. 103 of Astérisque, Société Mathématique de France, Paris, 1983.

    [8]

    M. HermanSur Les Courbes Invariantes Par Les Difféomorphismes de L'anneau, Vol. 2, Astérisque, 248.

    [9]

    M. Kunze and R. Ortega, Twist mappings with non-periodic angles, in Stability and bifurcation theory for non-autonomous differential equations, vol. 2065 of Lecture Notes in Math., Springer, Berlin, (2013), 265-300.doi: 10.1007/978-3-642-32906-7_5.

    [10]

    M. Levi, KAM theory for particles in periodic potentials, Ergodic Theory Dynam. Systems, 10 (1990), 777-785.doi: 10.1017/S0143385700005897.

    [11]

    S. Marò, Coexistence of bounded and unbounded motions in a bouncing ball model, Nonlinearity, 26 (2013), 1439-1448.doi: 10.1088/0951-7715/26/5/1439.

    [12]

    S. Marò, Periodic solutions of a forced relativistic pendulum via twist dynamics, Topol. Methods Nonlinear Anal., 42 (2013), 51-75.

    [13]

    J. Mather, Existence of quasiperiodic orbits for twist homeomorphisms of the annulus, Topology, 21 (1982), 457-467.doi: 10.1016/0040-9383(82)90023-4.

    [14]

    J. Mather, Variational construction of orbits of twist diffeomorphisms, J. Amer. Math. Soc., 4 (1991), 207-263.doi: 10.1090/S0894-0347-1991-1080112-5.

    [15]

    J. Moser, On invariant curves of area-preserving mappings of an annulus, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II, 1962 (1962), 1-20.

    [16]

    J. Moser, Selected Chapters in the Calculus of Variations, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag, Basel, 2003, Lecture notes by Oliver Knill.doi: 10.1007/978-3-0348-8057-2.

    [17]

    R. Ortega, Asymmetric oscillators and twist mappings, J. London Math. Soc. (2), 53 (1996), 325-342.doi: 10.1112/jlms/53.2.325.

    [18]

    R. Ortega, Invariant curves of mappings with averaged small twist, Adv. Nonlinear Stud., 1 (2001), 14-39.

    [19]

    R. Ortega, Twist mappings, invariant curves and periodic differential equations, in Nonlinear analysis and its applications to differential equations (Lisbon, 1998), vol. 43 of Progr. Nonlinear Differential Equations Appl., Birkhäuser Boston, Boston, MA, (2001), 85-112.

    [20]

    P. Torres, Periodic oscillations of the relativistic pendulum with friction, Phys. Lett. A, 372 (2008), 6386-6387.doi: 10.1016/j.physleta.2008.08.060.

    [21]

    J. You, Invariant tori and Lagrange stability of pendulum-type equations, J. Differential Equations, 85 (1990), 54-65.doi: 10.1016/0022-0396(90)90088-7.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(166) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return